Metodi di Passo Montano e Linking per disequazioni variazionali semilineari ellittiche: risultati di esistenza, stabilità e molteplicità

Raffaella Servadei

Bollettino dell'Unione Matematica Italiana (2005)

  • Volume: 8-A, Issue: 3-1, page 637-640
  • ISSN: 0392-4033

How to cite

top

Servadei, Raffaella. "Metodi di Passo Montano e Linking per disequazioni variazionali semilineari ellittiche: risultati di esistenza, stabilità e molteplicità." Bollettino dell'Unione Matematica Italiana 8-A.3-1 (2005): 637-640. <http://eudml.org/doc/289482>.

@article{Servadei2005,
author = {Servadei, Raffaella},
journal = {Bollettino dell'Unione Matematica Italiana},
language = {ita},
month = {12},
number = {3-1},
pages = {637-640},
publisher = {Unione Matematica Italiana},
title = {Metodi di Passo Montano e Linking per disequazioni variazionali semilineari ellittiche: risultati di esistenza, stabilità e molteplicità},
url = {http://eudml.org/doc/289482},
volume = {8-A},
year = {2005},
}

TY - JOUR
AU - Servadei, Raffaella
TI - Metodi di Passo Montano e Linking per disequazioni variazionali semilineari ellittiche: risultati di esistenza, stabilità e molteplicità
JO - Bollettino dell'Unione Matematica Italiana
DA - 2005/12//
PB - Unione Matematica Italiana
VL - 8-A
IS - 3-1
SP - 637
EP - 640
LA - ita
UR - http://eudml.org/doc/289482
ER -

References

top
  1. GIRARDI, M., MASTROENI, L. e MATZEU, M., Existence and regularity results for nonne- gative solutions of some semilinear elliptic variational inequalities via mountain pass techniques, ZAA, J. Anal. Appl., 20 (2001), 845-857. Zbl0994.49006
  2. MAGRONE, P., MUGNAI, D. e SERVADEI, R., Multiplicity of solutions for semilinear variational inequalities, preprint (2004). Zbl1130.35072
  3. MAGRONE, P. e SERVADEI, R., A stability result for Mountain Pass type solutions of semilinear elliptic variational inequalities, Nonlinear Studies, 9 (2002), 387-405. Zbl1010.49008
  4. MATZEU, M. e SERVADEI, R., A Linking type method to solve a class of semilinear elliptic variational inequalities, Adv. Nonl. Studies, 2 (2002), 1-17. Zbl1022.49011
  5. SERVADEI, R., Existence results for semilinear elliptic variational inequalities with changing sign nonlinearities, apparirà su NoDEA (2003). Zbl1116.49007

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.